Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 52, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Aug 26, 2017, 3:26 PM CDT for Polk County, San Jacinto County, Trinity County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2017, 3:26 PM CDT (20:26 UTC)
- Expired
- Aug 26, 2017, 5:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Polk County, TX, San Jacinto County, TX, Trinity County, TX
The radar
The Houston radar (KHGX), 135 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2221 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 13.5
The text
As transmitted.
398
WGUS54 KHGX 262026
FFWHGX
TXC373-407-455-262230-
/O.NEW.KHGX.FF.W.0052.170826T2026Z-170826T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
326 PM CDT SAT AUG 26 2017
The National Weather Service in League City has issued a
* Flash Flood Warning for...
Southeastern Trinity County in southeastern Texas...
Central San Jacinto County in southeastern Texas...
Polk County in southeastern Texas...
* Until 530 PM CDT.
* At 323 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. 3 to 5
inches of rain have fallen in the last 2 hour. Flash flooding is
expected to begin shortly or may be ongoing. Sheriff's office for
Polk County reports flooding around northeast sides of Lake
Livingston.
* Some locations that will experience flooding include...
Livingston, Shepherd, Onalaska, Corrigan, Coldspring, Point Blank,
Goodrich, Seven Oaks, Lake Livingston State Park, Alabama-Coushatta
Reservation, West Livingston, Leggett, Moscow and Segno.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3049 9454 3049 9486 3044 9494 3044 9496
3062 9518 3082 9529 3100 9508 3112 9483
3083 9461
$$
391 follow-up statement
606
WGUS74 KHGX 262227
FFSHGX
Flash Flood Statement
National Weather Service Houston/Galveston TX
527 PM CDT SAT AUG 26 2017
TXC373-407-455-262237-
/O.EXP.KHGX.FF.W.0052.000000T0000Z-170826T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Trinity TX-San Jacinto TX-Polk TX-
527 PM CDT SAT AUG 26 2017
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN TRINITY...CENTRAL SAN
JACINTO AND POLK COUNTIES WILL EXPIRE AT 530 PM CDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3049 9454 3049 9486 3044 9494 3044 9496
3062 9518 3082 9529 3100 9508 3112 9483
3083 9461
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 12:44 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Aug 26, 12:44 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1244 PM CDT Sat Aug 26 2017
.PREV DISCUSSION... /ISSUED 1019 AM CDT Sat Aug 26 2017/
..Catastrophic and life-threatening flooding expected due to
prolonged heavy rainfall from Harvey...
UPDATE...
Harvey continue to drift inland. The main rain area around the
storm was affecting the southwestern set of counties where
moderate to heavy rainfall was accompanied by wind gusts over
tropical storm force. A large outer rain band was moving inland
from the Gulf of Mexico across Galveston and Chambers counties
north- northwest across Walker, Grimes, Brazos and Madison
counties. Very gusty winds, isolated tornadoes, and heavy rainfall
will accompany the outer rain band. Southeasterly winds were
piling water along the western shores of Galveston Bay.
Updates have been issued.
40
&&
.AVIATION...
The messy forecast will persist as thunderstorm bands from Harvey
continue to move across SE TX. While the latest band is nudging E
of I-45 another appears to be forming and moving in from the west
for the latter part of the afternoon. Given the progs of the rem-
nants of Harvey lingering over the region through the near future
there is a lot of uncertainty with when things will be ending. As
such, have gone with prevailing TSRA UFN. 41
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 80 73 79 71 81 / 100 80 80 70 60
Houston (IAH) 81 75 80 72 81 / 100 100 80 80 80
Galveston (GLS) 84 78 83 77 82 / 100 80 80 80 80
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for the following zones: Austin...
Brazoria...Chambers...Colorado...Fort Bend...Galveston...
Harris...Jackson...Liberty...Matagorda...Waller...Wharton.
Flash Flood Watch through Tuesday evening for the following
zones: Austin...Brazoria...Brazos...Burleson...Chambers...
Colorado...Fort Bend...Galveston...Grimes...Harris...
Houston...Jackson...Liberty...Madison...Matagorda...
Montgomery...Polk...San Jacinto...Trinity...Walker...
Waller...Washington...Wharton.
GM...Tropical Storm Warning for the following zones: Coastal waters
from Freeport to the Matagorda Ship Channel out 20 NM...
Coastal waters from High Island to Freeport out 20 NM...
Galveston Bay...Matagorda Bay...Waters from Freeport to the
Matagorda Ship Channel from 20 to 60 NM...Waters from High
Island to Freeport from 20 to 60 NM.
&&
Discussion...99
Aviation/Marine...41Hazardous weather outlook, Aug 26, 7:41 AM CDT, 7 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 741 AM CDT Sat Aug 26 2017 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-271100- Austin-Brazoria-Brazos-Burleson-Chambers- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Coastal waters from High Island to Freeport out 20 NM- Colorado-Fort Bend-Galveston-Galveston Bay-Grimes-Harris-Houston- Jackson-Liberty-Madison-Matagorda-Matagorda Bay-Montgomery-Polk- San Jacinto-Trinity-Walker-Waller-Washington- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM-Waters from High Island to Freeport from 20 to 60 NM- Wharton- 741 AM CDT Sat Aug 26 2017 This hazardous weather outlook is for portions of Southeast Texas. .DAY ONE...Today and Tonight Rainbands from Harvey will produce gusty winds, locally heavy rainfall and associated flooding, and isolated tornadoes. Flooding will occur as rainfall totals could approach or exceed 10 to 15 inches. .DAYS TWO THROUGH SEVEN...Sunday through Friday Harvey is expected to meander in and around the Southeast Texas area for several days and produce round after round of showers and thunderstorms. Rainfall totals (including today's and tonight's 10 to 15 inches) will be adding up with event amounts of 15 to 30 inches expected and isolated maximum totals of 40 inches possible. The greatest threat area is expected to be generally along and south of a line from Brenham to Conroe to High Island. Rainfall of this magnitude will cause catastrophic and life-threatening flooding. .SPOTTER INFORMATION STATEMENT... Spotters will be needed over the weekend and through at least the first half of the week.
In the hours before
Local storm report, Aug 26, 10:13 AM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1013 AM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TORNADO 1 WSW KATY 29.79N 95.84W
08/26/2017 WALLER TX BROADCAST MEDIA
SIGNIFICANT DAMAGE TO A RV... BOAT AND STORAGE FACILITY
&&
EVENT NUMBER HGX1700338
47Local storm report, Aug 26, 10:59 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1059 AM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TORNADO 4 W ARCOLA 29.49N 95.53W
08/26/2017 FORT BEND TX EMERGENCY MNGR
HOMES DAMAGE ON VIEUX CARRE MINOR INJURIES AND
RESPONDING DEPUTY BLOWN OFF THE ROAD.
&&
CORRECTED LOCATION
EVENT NUMBER HGX1700336
MHLocal storm report, Aug 26, 12:23 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1223 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM COASTAL FLOOD 2 NE CLEAR LAKE SHORES 29.57N 95.01W
08/26/2017 HARRIS TX LAW ENFORCEMENT
WATER OVER TODDVILLE ROAD BETWEEN HAMMER ROAD AND 10TH
STREET NEAR 146.
&&
EVENT NUMBER HGX1700339
41Local storm report, Aug 26, 2:19 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
219 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TORNADO 10 S BAY CITY 28.83N 95.96W
08/25/2017 MATAGORDA TX BROADCAST MEDIA
SHED AND FENCE DAMAGE REPORTED FROM A TORNADO IN
SARGENT
0900 PM FLOOD 4 N BONNEY 29.35N 95.47W
08/25/2017 BRAZORIA TX LAW ENFORCEMENT
FLOODED ROADWAYS FM 655 AND FM 521 IN ROSHARON... TIME
OF EVENT ESTIMATED.
0900 PM FLOOD 7 NNE OYSTER CREEK 29.09N 95.28W
08/25/2017 BRAZORIA TX LAW ENFORCEMENT
DEMIJOHN CR 227 REPORTED IMPASSIBLE.
1117 PM TORNADO 2 E ANGLETON 29.17N 95.39W
08/25/2017 BRAZORIA TX LAW ENFORCEMENT
BRAZORIA COUNTY LAW ENFORCEMENT POSSIBLE TORNADO
DAMAGE... HOUSE OFF FOUNDATION COUNTY RD. 210 AND FM
523. TIME GIVEN WAS 1117 PM BUT STILL NEED TO VERIFY
WITH RADAR. TIME DID NOT MATCH.
0227 AM TORNADO 6 NNW PECAN GROVE 29.70N 95.78W
08/26/2017 FORT BEND TX BROADCAST MEDIA
ROOF DAMAGE REPORTED TO A HOME NEAR WESTPARK TOLLWAY
AND THE GRAND PARKWAY
0230 AM TORNADO 3 S MANVEL 29.44N 95.36W
08/26/2017 BRAZORIA TX EMERGENCY MNGR
REPORT CAME IN FROM THE MANVEL EOC REGARDING DAMAGED
VEHICLES AND BUILDING DAMAGE. POSSIBLY OCCURED BETWEEN
215-245 AM NO COUPLET SEEN ON HGX NOR HOU RADAR DURING
THAT TIME.
0744 AM TORNADO 4 SE HUMBLE 29.95N 95.23W
08/26/2017 HARRIS TX BROADCAST MEDIA
BROADCAST MEDIA REPORTING TORNADO TOUCHDOWN RESULTING
IN ROOF... TREE... AND FENCE DAMAGE IN LAKESHORE
SUBDIVISION
0805 AM TORNADO 8 S COLLEGE STATION 30.48N 96.32W
08/26/2017 BRAZOS TX BROADCAST MEDIA
TREE DAMAGE REPORTED NEAR OLYMPIA BUDDY ROAD
0908 AM FLASH FLOOD 3 WNW WOODLOCH 30.24N 95.46W
08/26/2017 MONTGOMERY TX LAW ENFORCEMENT
ROAD IMPASSIBLE AT 45 NB FDR AND HIGHWAY 242. HIGH
WATER OVER THE RIGHT LANE ONTO 45 NB FDR.
0949 AM FLASH FLOOD 1 WNW WILLIS 30.43N 95.49W
08/26/2017 MONTGOMERY TX LAW ENFORCEMENT
ROAD IMPASSABLE AT 45 NB FDR AND LINCOLN RIDGE WITH 12
INCHES OF WATER. BARRICADE REQUIRED AT MLK.
1024 AM FLASH FLOOD 2 ESE PORTER HEIGHTS 30.14N 95.29W
08/26/2017 MONTGOMERY TX LAW ENFORCEMENT
RAOD IMPASSABLE AT HORSESHOE CIR AND PAINTED BLVD WITH
4-6 INCHES OF WATER.
1040 AM FLASH FLOOD 2 NNW SHENANDOAH 30.21N 95.47W
08/26/2017 MONTGOMERY TX LAW ENFORCEMENT
ROAD IMPASSABLE AT 11000 BLK RIVER OAKS DR WITH AT
LEAST 2 FEET OF WATER.
1043 AM FLASH FLOOD 1 W WILLIS 30.43N 95.49W
08/26/2017 MONTGOMERY TX LAW ENFORCEMENT
IMPASSABLE ROAD AT 45 NB FEDER JNO HINES RD. BARRICADES
HAVE BEEN SET UP.
1059 AM FLASH FLOOD SHENANDOAH 30.18N 95.45W
08/26/2017 MONTGOMERY TX LAW ENFORCEMENT
ROAD IMPASSABLE AT 19000 BLK DAVID MEMORIAL FROM SAMS
CLUB TO SHANANDOAH PARK
1140 AM FLASH FLOOD 1 E HUNTSVILLE 30.71N 95.53W
08/26/2017 WALKER TX BROADCAST MEDIA
ROAD CLOSED AT BOWERS ROAD AND BEARKAT BLVD
1140 AM FLASH FLOOD 1 E NEW WAVERLY 30.54N 95.46W
08/26/2017 WALKER TX BROADCAST MEDIA
ROAD CLOSED DUE TO FLASH FLOODING AT FM 150 AND PODRAZA
ROAD
1140 AM FLASH FLOOD 9 SSW HUNTSVILLE 30.61N 95.63W
08/26/2017 WALKER TX BROADCAST MEDIA
ROAD CLOSED DUE TO FLASH FLOODING AT FM 1374 AND COTTON
ROAD
1158 AM FLASH FLOOD 2 W SHOREACRES 29.62N 95.03W
08/26/2017 HARRIS TX COUNTY OFFICIAL
WATER OVER FIRE HYDRANTS SHOREACRES AT TAYLORS BAYOU
&&
EVENT NUMBER HGX1700341
EVENT NUMBER HGX1700342
EVENT NUMBER HGX1700343
EVENT NUMBER HGX1700344
EVENT NUMBER HGX1700345
EVENT NUMBER HGX1700346
EVENT NUMBER HGX1700347
EVENT NUMBER HGX1700348
EVENT NUMBER HGX1700349
EVENT NUMBER HGX1700350
EVENT NUMBER HGX1700351
EVENT NUMBER HGX1700352
EVENT NUMBER HGX1700353
EVENT NUMBER HGX1700354
EVENT NUMBER HGX1700355
EVENT NUMBER HGX1700356
EVENT NUMBER HGX1700357
EVENT NUMBER HGX1700358
DOLocal storm report, Aug 26, 2:43 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
243 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM WATER SPOUT 10 ENE GALVESTON 29.30N 94.76W
08/25/2017 GMZ355 TX PUBLIC
WATERSPOUT SEEN FROM EAST END NEAR SEAWALL AND SECOND
STREET
&&
EVENT NUMBER HGX1700359
MHLocal storm report, Aug 26, 2:54 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
254 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM FLASH FLOOD 5 SE ONALASKA 30.77N 95.04W
08/26/2017 POLK TX DEPT OF HIGHWAYS
HIGH WATER ON FM 3126 AND FM 356
&&
EVENT NUMBER HGX1700360
47The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 7:08 PM CDT | Tornado Warning | HGX | Brazoria | 37 min |
| Aug 25, 7:42 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Matagorda, Wharton | 2 hr |
| Aug 25, 7:45 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 30 min |
| Aug 25, 7:51 PM CDT | Special Marine Warning | HGX | 39 min | |
| Aug 25, 8:18 PM CDT | Tornado Warning | HGX | Brazoria | 27 min |
| Aug 25, 8:33 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 27 min |
| Aug 25, 9:05 PM CDT | Tornado Warning | HGX | Brazoria | 25 min |
| Aug 25, 9:14 PM CDT | Special Weather Statement | HGX | Brazoria | 61 min |
| Aug 25, 9:21 PM CDT | Tornado Warning | HGX | Brazoria | 9 min |
| Aug 25, 9:33 PM CDT | Tornado Warning | HGX | Galveston | 27 min |
| Aug 25, 9:38 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 37 min |
| Aug 25, 9:40 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 20 min |
| Aug 25, 9:42 PM CDT | Tornado Warning | HGX | Brazoria | 18 min |
| Aug 25, 10:00 PM CDT | Tornado Warning | HGX | Brazoria | 30 min |
| Aug 25, 10:15 PM CDT | Special Weather Statement | HGX | Jackson, Matagorda, Wharton | 75 min |
| Aug 25, 10:19 PM CDT | Special Weather Statement | HGX | Brazoria, Fort Bend, Galveston, Harris | 71 min |
| Aug 25, 10:23 PM CDT | Tornado Warning | HGX | Fort Bend | 22 min |
| Aug 25, 11:15 PM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda | 3 hr |
| Aug 25, 11:33 PM CDT | Areal Flood Advisory | HGX | Austin, Brazoria, Fort Bend | 5 hr |
| Aug 25, 11:50 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 25 min |
| Aug 26, 12:26 AM CDT | Tornado Warning | HGX | Brazoria | 19 min |
| Aug 26, 12:33 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend | 3 hr |
| Aug 26, 12:38 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda | 3 hr |
| Aug 26, 12:39 AM CDT | Tornado Warning | HGX | Brazoria, Galveston | 21 min |
| Aug 26, 12:46 AM CDT | Tornado Warning | HGX | Brazoria | 29 min |
| Aug 26, 12:49 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 26 min |
| Aug 26, 12:57 AM CDT | Tornado Warning | HGX | Chambers, Galveston | 33 min |
| Aug 26, 1:07 AM CDT | Tornado Warning | HGX | Fort Bend | 23 min |
| Aug 26, 1:10 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Wharton | 3 hr |
| Aug 26, 1:16 AM CDT | Areal Flood Advisory | HGX | Brazoria, Colorado, Jackson, Matagorda, Wharton | 3 hr |
| Aug 26, 1:16 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 14 min |
| Aug 26, 1:20 AM CDT | Tornado Warning | HGX | Chambers | 25 min |
| Aug 26, 1:36 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Waller, Wharton | 114 min |
| Aug 26, 1:40 AM CDT | Flash Flood Warning | HGX | Colorado, Jackson, Matagorda, Wharton | 2 hr |
| Aug 26, 2:10 AM CDT | Tornado Warning | HGX | Fort Bend, Harris, Waller | 20 min |
| Aug 26, 2:13 AM CDT | Tornado Warning | HGX | Wharton | 32 min |
| Aug 26, 2:22 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 83 min |
| Aug 26, 2:47 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 7 days |
| Aug 26, 2:54 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 36 min |
| Aug 26, 3:22 AM CDT | Areal Flood Advisory | HGX | Harris, Waller | 53 min |
| Aug 26, 3:22 AM CDT | Special Weather Statement | HGX | Austin, Brazoria, Chambers, Colorado, Fort Bend, Galveston and 8 more | 83 min |
| Aug 26, 3:29 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 3 more | 3 hr |
| Aug 26, 3:33 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 27 min |
| Aug 26, 3:44 AM CDT | Tornado Warning | HGX | Austin, Fort Bend, Waller, Wharton | 31 min |
| Aug 26, 4:17 AM CDT | Tornado Warning | HGX | Austin, Fort Bend, Waller | 13 min |
| Aug 26, 4:24 AM CDT | Tornado Warning | HGX | Chambers | 21 min |
| Aug 26, 4:28 AM CDT | Tornado Warning | HGX | Fort Bend | 32 min |
| Aug 26, 4:31 AM CDT | River Flood Warning | HGX | Austin, Fort Bend, Wharton | 8 days |
| Aug 26, 4:35 AM CDT | Tornado Warning | HGX | Austin, Waller | 25 min |
| Aug 26, 4:55 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more | 2 hr |
| Aug 26, 4:57 AM CDT | Tornado Warning | HGX | Austin, Fort Bend, Waller | 33 min |
| Aug 26, 5:33 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller, Washington | 117 min |
| Aug 26, 5:43 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris, Waller | 3 hr |
| Aug 26, 5:45 AM CDT | Tornado Warning | HGX | Liberty | 15 min |
| Aug 26, 6:00 AM CDT | Tornado Warning | HGX | Liberty | 15 min |
| Aug 26, 6:26 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Galveston, Grimes and 7 more | 2 hr |
| Aug 26, 6:48 AM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Aug 26, 6:58 AM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Aug 26, 7:48 AM CDT | Tornado Warning | HGX | Brazos, Burleson | 27 min |
| Aug 26, 7:52 AM CDT | Flash Flood Warning | HGX | Brazoria, Galveston, Harris | 3 hr |
| Aug 26, 7:54 AM CDT | Flash Flood Warning | HGX | Liberty, Montgomery, San Jacinto, Walker | 3 hr |
| Aug 26, 8:27 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Brazos, Burleson, Colorado, Fort Bend and 11 more | 3 hr |
| Aug 26, 8:54 AM CDT | Tornado Warning | HGX | Montgomery, Walker | 20 min |
| Aug 26, 9:53 AM CDT | Tornado Warning | HGX | Liberty, San Jacinto | 22 min |
| Aug 26, 10:02 AM CDT | River Flood Warning | HGX | Harris | 4 days |
| Aug 26, 10:23 AM CDT | Tornado Warning | HGX | Liberty, San Jacinto | 22 min |
| Aug 26, 10:30 AM CDT | Special Marine Warning | HGX | 45 min | |
| Aug 26, 10:48 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Galveston, Grimes, Harris, Liberty and 3 more | 3 hr |
| Aug 26, 11:27 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 2 more | 3 hr |
| Aug 26, 11:29 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend, Wharton | 13 days |
| Aug 26, 12:53 PM CDT | Tornado Warning | HGX | Austin, Fort Bend, Waller | 37 min |
| Aug 26, 1:06 PM CDT | Flash Flood Warning | HGX | Liberty, Polk, San Jacinto, Trinity, Walker | 2 hr |
| Aug 26, 2:05 PM CDT | Flash Flood Warning | HGX | Chambers, Galveston, Liberty, San Jacinto, Walker | 85 min |
| Aug 26, 2:12 PM CDT | River Flood Warning | HGX | Brazoria | 14 days |
| Aug 26, 3:40 PM CDT | Tornado Warning | HGX | Harris, Montgomery, Waller | 35 min |
| Aug 26, 4:17 PM CDT | Tornado Warning | HGX | Grimes, Harris, Montgomery, Waller, Washington | 43 min |
| Aug 26, 4:49 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery, Waller | 116 min |
| Aug 26, 4:54 PM CDT | River Flood Warning | HGX | Harris | 5 days |
| Aug 26, 4:59 PM CDT | Tornado Warning | HGX | Grimes, Harris, Montgomery, Waller, Washington | 46 min |
| Aug 26, 5:34 PM CDT | River Flood Warning | HGX | Waller | 4 days |
Nearby
Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.